Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and weight gain CareBear04

Posted by Phillipa on March 24, 2005, at 14:58:14

In reply to Re: lamictal and weight gain lara53, posted by CareBear04 on March 24, 2005, at 12:55:54

If I might ask, what dose of remeron are you taking? The reason I ask is that I am also on remeron for sleep, and seem to be gaining wt despite the gym 3-4times a week. I'm still confused as to whether low dose remeron causes sleep but wt gain, or whether higher dose remeron causes no wt gain and does not help sleep. Does this sound confusing? Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:474675
URL: http://www.dr-bob.org/babble/20050322/msgs/475040.html